Advanced

Sparse approximation of functions using sums of exponentials and AAK theory

Andersson, Fredrik LU ; Carlsson, Marcus LU and de Hoop, Maarten V. (2011) In Journal of Approximation Theory 163(2). p.213-248
Abstract
We consider the problem of approximating functions by sums of few exponentials functions, either on an interval or on the positive half-axis. We study both continuous and discrete cases, i.e. when the function is replaced by a number of equidistant samples. Recently, an algorithm has been constructed by Beylkin and Monzón for the discrete case. We provide a theoretical framework for understanding how this algorithm relates to the continuous case.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Approximation Theory
volume
163
issue
2
pages
213 - 248
publisher
Elsevier
external identifiers
  • wos:000287269100007
  • scopus:78651351895
ISSN
0021-9045
DOI
10.1016/j.jat.2010.09.005
language
English
LU publication?
yes
id
c8fc3c6d-de70-4ea1-aa41-8973fd54a320 (old id 1778599)
date added to LUP
2011-05-03 16:40:33
date last changed
2017-05-07 03:18:22
@article{c8fc3c6d-de70-4ea1-aa41-8973fd54a320,
  abstract     = {We consider the problem of approximating functions by sums of few exponentials functions, either on an interval or on the positive half-axis. We study both continuous and discrete cases, i.e. when the function is replaced by a number of equidistant samples. Recently, an algorithm has been constructed by Beylkin and Monzón for the discrete case. We provide a theoretical framework for understanding how this algorithm relates to the continuous case.},
  author       = {Andersson, Fredrik and Carlsson, Marcus and de Hoop, Maarten V.},
  issn         = {0021-9045},
  language     = {eng},
  number       = {2},
  pages        = {213--248},
  publisher    = {Elsevier},
  series       = {Journal of Approximation Theory},
  title        = {Sparse approximation of functions using sums of exponentials and AAK theory},
  url          = {http://dx.doi.org/10.1016/j.jat.2010.09.005},
  volume       = {163},
  year         = {2011},
}